# SDR BAGA202305160003

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N114BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000092
- Aircraft time: 39,637 hours, 19,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Condition: Discharged
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, WHILE PERFORMING THE OPERATIONAL CHECK OF THE PASSENGER
CABIN LIGHT SYSTEM. FOUND THE FWD SERVICE DOOR EMERGENCY EXIT LIGHT INOP - REMOVED AND REPLACED THE FWD,PASSENGER CABIN, #2 EMERGENCY LIGHT POWER SUPPLY REF E190 AMM 33-50-01. REF BZ WO# 204418, EAMS WO# H9095, SEQ. 00193 FOR ALL WORK PERFORMED.
